# SDR CA001018016

- Difficulty date: October 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 44,338 hours
- Engine: Pwa PT6A28
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Part number: 727422
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DEPARTED AIRPORT, A GEAR UP SELECTION WAS MADE AND THE GEAR DID NOT RETRACT. THE CONTROL CB WAS POPPED. PILOT ELECTED TO RETURN TO BASE TO HAVE IT CHECKED OUT. AIRCRAFT WAS PUT ON JACKS AND GEAR SWINGS WERE CARRIED OUT AND NOTHINGWAS FOUND. FURTHER INVESTIGATION SHOWED THE CONTROL CB WAS PULLED THE NIGHT BEFORE FOR MAINTENANCE REASONS. THE CB WAS NOT RESET AND NO ONE NOTICED UNTIL THE ARICRAFT WAS IN THE AIR AND THE GEAR WOULD NOT RETRACT.
